# SDR AALA20020311

- Difficulty date: March 13, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT PATH LIGHTING AT SEATS 24H AND 29H INOPERATIVE.  RESEATED LOOSE CONNECTORS AT SEATS 24H AND 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
